| Model Number |
8888135131 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, after catheterization, the catheter was dislodged from the fixation wing, causing catheter extubation.The fixed wings and the main part of the catheter fell off.There was no leak.Iodine was the cleaning agent used on the device.Tego was not utilized.There was no luer adapter issue.The insertion site was treated prior to product placement.The product was replaced with the same lot.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, right after implantation, the catheter was dislodged from the fixation wing, causing catheter extubation.The fixed wings and the main part of the catheter fell off.The catheter collar of the suture wing failed.The ring of the suture wing was not broken.The stitches hold.The catheter had been in place for 5 days.Nothing unusual was observed on the device prior to use.Flushing done prior to use.No other defects or damages were found on the product.Other products were being utilized with the device.There was no leak.Iodine was the cleaning agent used on the device.Tego was not utilized.There was no luer adapter issue.The insertion site was treated with routine iodine disinfection prior to product placement.The product was replaced with the same model product and same lot as remedial action, and they were able to proceed and complete the treatment.No medical intervention or treatment was required as a result of the event.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, the catheter was dislodged from the fixation wing, causing catheter extubation.The fixed wings and the main part of the catheter fell off.The catheter collar of the suture wing failed.The ring of the suture wing was not broken.The stitches hold.The catheter had been in place for 5 days.Nothing unusual was observed on the device prior to use.Flushing was done prior to use and had no abnormality.No other products being utilized with the device.No other defects or damages were found on the product.There was no leak.Iodine was the cleaning agent used on the device.Tego was not utilized.There was no luer adapter issue.The insertion site was treated with routine iodine disinfection prior to product placement.The product was replaced with the same model product and same lot as remedial action, and they were able to proceed and complete the treatment.No medical intervention or treatment was required as a result of the event.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the suture wing was dislodged from the catheter.Functional testing found that the suture wing was cracked, broken, or detached from the catheter.It was reported that there was a securement wing issue.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the catheter was dislodged from the fixation wing, causing catheter extubation.The fixed wings and the main part of the catheter fell off.The catheter collar of the suture wing failed.The ring of the suture wing was not broken.The stitches hold.The catheter had been in place for 5 days.Nothing unusual was observed on the device prior to use.Flushing was done prior to use and had no abnormality.No other products being utilized with the device.No other defects or damages were found on the product.There was no leak.Iodine was the cleaning agent used on the device.Tego was not utilized.There was no luer adapter issue.The insertion site was treated with routine iodine disinfection prior to product placement.The product was replaced with the same model product and same lot on the same day as remedial action, and they were able to proceed and complete the treatment.No medical intervention or treatment was required as a result of the event.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.